• 1
  • 1
  • 2
  • 5
  • 6
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 16212
School of Mathematics
  Title:   Extended affine root supersystems of type A(l,l)
  Author(s):  Malihe Yousofzadeh (Joint with F. Shirnejad)
  Status:   Published
  Journal: J. Algebra
  Vol.:  540
  Year:  2019
  Pages:   42-62
  Supported by:  IPM
  Abstract:
We give an explicit description of extended affine root supersystems of type A(l,l) (l ≠ 1).

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right